# SDR AALA202506174249

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 36,209 hours, 15,791 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SERVICE CHECK FOUND CABIN EMERGENCY LIGHTS OUT AT ROWS 13, 14, 15. INSPECTED CABLES UNDER SEAT 13, 14, 15C FOUND RED P2 CABLES WITHA LOOSE CONECTION UNDER SEATS TIGHTENED RED P2 CABLES CONNECTION, OPERTIONAL TEST PASSED.
